# SDR UIEA2020040100617

- Difficulty date: March 31, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,855 hours, 17,504 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 11227
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S O2 MASK WILL NOT INFLATE.( SWAPPED O2 MASK FROM #3 PASSENGER SEAT IAW AMM 35-11-00. MASK OPERATED NORMAL (DEFECTIVE O2 MASK PN MC10-25-104, SN 11227). NOW PASSENGER #3 SEAT O2 MASK WILL NOT INFLATE. TRANSFERRED TO MDDR 126495 IAW AMM 25-25-03, CAT D, DUE DATE 29-JUL-20.  LP 1149897: REMOVED AND REPLACED OXYGEN MASK IAW AMM 35-11-51. THIS CLEARS MDDR 126495.     )
